BibTeX record journals/cagd/XuHB01

download as .bib file

@article{DBLP:journals/cagd/XuHB01,
  author       = {Guoliang Xu and
                  Hongci Huang and
                  Chandrajit L. Bajaj},
  title        = {C\({}_{\mbox{1}}\) modeling with A-patches from rational trivariate
                  functions},
  journal      = {Comput. Aided Geom. Des.},
  volume       = {18},
  number       = {3},
  pages        = {221--243},
  year         = {2001},
  url          = {https://doi.org/10.1016/S0167-8396(01)00018-8},
  doi          = {10.1016/S0167-8396(01)00018-8},
  timestamp    = {Sat, 22 Feb 2020 13:54:05 +0100},
  biburl       = {https://dblp.org/rec/journals/cagd/XuHB01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}